# SDR DL73S040555

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 45,399 hours, 35,598 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65468305
- Condition: Corroded
- Location: Mlg Side Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MLG SIDE STRUT ATTACH AT FUSELAGE STA 685 MLG FITTING.  AREA REPAIRED IN ACCORDANCE WITH ERA 090842-14.
